# SDR SWAA2021122250885

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN COVER ACCESS PANEL 651FB AT RT WING ; 2021-520716 / [01] REPLACED COVER ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0; [02] COMPLETED
